# SDR SWIA2025062300020

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RH VERT STAB-TO-FUSELAGE AFT DRAG ANGLE REMOVAL FIND CRACK ON RH VERT STAB-TO-FUSELAGE FWD DRAG ANGLE #30352476 (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
